✅ Fact-checked    


In Thailand, a woman died after being vaccinated with different vaccines from COVID-19




A woman in Thailand died at home after she was given a different vaccine from the first during the second coronavirus vaccination, The Phuket News reports. It is specified that a 39-year-old woman died a day after being vaccinated with the AstraZeneca vaccine.





Earlier, as the first vaccination, she received the Sinovac vaccine. The Department of Disease Control of Thailand, in turn, reported that the cause of her death was brain edema due to a blood clot that led to compression of the brain stem.

Dr. Chavetsan Namvat from the department noted that this is the first fatal case in the country after vaccination with an alternative vaccine. He said that the country's authorities will conduct an investigation to determine whether the death was related to vaccination.

In mid-July, Thailand allowed mixing two different vaccines from COVID-19-Sinovac and AstraZeneca. The decision was made after a sharp increase in the number of sick medical workers.

To date, about 84 thousand people have received vaccines from different manufacturers. Earlier it was reported that hundreds of Thai health workers were infected after being vaccinated with the Chinese Sinovac vaccine.



Views: 494

TAGS: TAILAND, CORONAVIRUS, COVID-19, VACCINE

Add a comment!

Your name:
Your Email:
  • bowtiesmilelaughingblushsmileyrelaxedsmirk
    heart_eyeskissing_heartkissing_closed_eyesflushedrelievedsatisfiedgrin
    winkstuck_out_tongue_winking_eyestuck_out_tongue_closed_eyesgrinningkissingstuck_out_tonguesleeping
    worriedfrowninganguishedopen_mouthgrimacingconfusedhushed
    expressionlessunamusedsweat_smilesweatdisappointed_relievedwearypensive
    disappointedconfoundedfearfulcold_sweatperseverecrysob
    joyastonishedscreamtired_faceangryragetriumph
    sleepyyummasksunglassesdizzy_faceimpsmiling_imp
    neutral_faceno_mouthinnocent
The code:
Кликните на изображение чтобы обновить код, если он неразборчив
Enter a code: